# SDR AU990730

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Jetair JETSTM4101
- Engine: Garrtt TPE33114GR
- Propeller: Mcauly B5JFR36C1101
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: 310349011
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE OIL SYSTEM METAL CONTAMINATION.
